# SDR 2002UALA00286

- Difficulty date: February 17, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 1,751 hours, 697 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY EXIT LIGHT INOPERABLE.  REINSTALLED POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
